# SDR SWIA200110135

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 20,638 hours, 27,861 cycles
- Engine: Pwa PW118B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE TORQUE FLUCTUATED 20 PERCENT DURING TAKEOFF RUN.FOUND LT ENGINE NH AND NP SENSORS BAD BY USING EEC BREAKOUT BOX. REMOVED AND REPLACED LH ENIGNE NH AND NP SENSORS.  TRIMMED ENGINE AS REQUIRED.
